Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Chills, hot flashes, flu like symptoms after c section. Prescribed antibiotics. Cause?

Hi,
I'm 8 days after a c section and I started to develop chills,hot flashes and flu like symptoms. I went to the doctor and he prescribed antibiotics because of a possible mastitis. It has been days after I took the antibiotics and I still have the chills and hot flashes with no fever. My doctor didn't order a blood test. Today I feel a little better but still experiencing fatigue and some periods of fast hear beat. What could I possible have?
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
OBGYN 's  Response
Hello.
Thanks for writing to us.
Just a week after a major surgery like caesarean section the appearance of fever could be due to an infection or a reactive fever due to weakness. Since you have already been given antibiotics, you can wait for 3-5 days for the symptoms to improve.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor